# SDR ASAA2013033194365

- Difficulty date: March 31, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,334 hours, 26,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33896
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LT WHEEL WELL AFT SKI JUMP ANGLE CORROSION DAMAGED NOTED ON ADJACENT WEB OF MANIFOLD ASSY.  ACFT GROUNDED.  REMOVED AND REINSTALLED LT WHEEL WELL BLADE TYPE SEALS.
